MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY
Model Number 800SC34
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Dyspnea (1816); Pleural Effusion (2010); Thromboembolism (2654); Pericardial Effusion (3271)
Date of Event 06/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation per (b)(4) related to capa pr (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 10 days post implant of this 34mm mitral annuloplasty band, the patient presented to the emergency department (ed) with shortness of breath and dizziness.An electrocardiogram (echo) indicated a small posterolateral pericardial effusion.It was also reported that the patient had atrial fibrillation (a.Fib).On the same day, imagining indicated a subsegmental pulmonary embolism (pe) in the left upper lobe, trace right pneumothorax and small pneumomediastinum, small bilateral pleural effusions, and small pericardial effusion.Subsequently one day later, a second echo was performed and indicated small pericardial effusion. the patient was administered anticoagulant and given antiarrhythmic medication by drip.The patient is recovered/resolved.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18988418
Report Number2025587-2024-01943
Device Sequence Number14176680
Product Code KRH
UDI-Device Identifier00643169182158
UDI-Public00643169182158
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number800SC34
Device Catalogue Number800SC34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite